# SDR YENA200637

- Difficulty date: April 20, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 1,073 hours, 789 cycles
- Engine: Ge CF3410E6
- Engine time: 1,073 hours, 789 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 10012461
- Part serial: 2005D60745
- Condition: Unknown
- Location: Nr 2 Engine
- Part time: 1,073 hours, 789 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUS TO JFK DIVERTED TO MSY.  BLEED 1 FAIL, BLEED 1 OVERPRESSURE, BLEED 1 LEAK, AFTER TAKEOFF ALL 3 CLEARED AFTER APPLYING QRH PROCEDURES.  BLEED 2 LEAK, AFTER TAKEOFF.  REMOVED AND REPLACED NR 2 ENG NAPRSOV VALVE IAW AMM 36-11-01, LEAK CHECK OK, OPS CHECK NORM IAW AMM 36-11-00-710-801-A.  NO FAULTS NOTED.
